MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 GLENOSPHERE 40+4; SHOULDER IMPLANT - GLENOSPHERE

DEPUY IRELAND - 3015516266 GLENOSPHERE 40+4; SHOULDER IMPLANT - GLENOSPHERE
Catalog Number 550540004
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that several attempts to place glenosphere were taken.When doctor pulled it was solid pit when he would twist it was loose.Doctor tried to peripheral ream again, doctor checked the peripheral screws with checker and they did not seem to be proud.Doctor re tightened the peripheral screws and gas the same issues with the glenosphere again.They switched glenosphere inserter tips and again the same issues.Surgeon re checked his positioning and still the same issues.Doctor then put the trial glenosphere back on and had no issues with it seating approximately.He then placed a trial 40+8mm glenosphere and it seated approximately.He then asked for the 40+8mm glenosphere implant and was able to get it to properly seat.No expected patient outcomes, surgeon was happy with patients rom & x-rays.This glenosphere issue caused about a 30 minute delay.Doe: nov 28, 2023 affected side: right shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Supplier dhr and cmm report were provided.A manufacturing record evaluation was performed for the finished device product code - 550540004, lot number - 333145, and no non-conformances / manufacturing irregularities were identified.In order to determine if a lot related issue was possible, a worldwide complaint database search was performed.A worldwide complaint database search found no additional related reports against the provided product code/lot code combination.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: supplier dhr and cmm report were provided.A manufacturing record evaluation was performed for the finished device product code - 550540004, lot number - 333145, and no non-conformances / manufacturing irregularities were identified.

Brand Name
GLENOSPHERE 40+4
Common Device Name
SHOULDER IMPLANT - GLENOSPHERE
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18300017
Report Number1818910-2023-25056
Device Sequence Number17932133
Product Code PHX
UDI-Device Identifier10603295547150
UDI-Public10603295547150
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K212737
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number550540004
Device Lot Number333145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by Manufacturer01/26/2024
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale